# SDR DALA2021121307663

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,226 hours, 41,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 AFT LIFE RAFT MISSING GUAGE. CORRECTIVE ACTION: REPLACED AFT LIFE RAFT REF B757 AMM 25-64-00. (8185064)
